# SDR DALA1050561521

- Difficulty date: December 3, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 63,551 hours, 10,541 cycles
- Engine: Ge CF680C2B7
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CTR BULKHEAD, ROW 20 ARE INOPERATIVE.  MX REPLACED A BROKEN WIRE ON THE RT SIDE OF THE BULKHEAD. SYS OPS IS NORMAL.
